Some Properties of Solution Curves of a Class of Nonlinear Equations and the Number of Solutions

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)301-335
Number of pages35
JournalNonlinear Theory and Its Applications, IEICE
Volume3
Issue number3
Publication statusPublished - 2012

Cite this

@article{e6336bfea80a4bf9bc89df88af385c1e,
title = "Some Properties of Solution Curves of a Class of Nonlinear Equations and the Number of Solutions",
author = "Norikazu Takahashi",
year = "2012",
language = "English",
volume = "3",
pages = "301--335",
journal = "Nonlinear Theory and Its Applications, IEICE",
number = "3",

}

TY - JOUR

T1 - Some Properties of Solution Curves of a Class of Nonlinear Equations and the Number of Solutions

AU - Takahashi, Norikazu

PY - 2012

Y1 - 2012

M3 - Article

VL - 3

SP - 301

EP - 335

JO - Nonlinear Theory and Its Applications, IEICE

JF - Nonlinear Theory and Its Applications, IEICE

IS - 3

ER -